MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-34
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 02/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Image review: intraprocedural fluoroscopic images were provided for review of the event.Patient¿s executive summary was not provided for anatomical review.Fluoroscopic valve load inspection was performed and a misload appeared to be present by overlap beyond node 4.Per medtronic best practices, overlap prior to node 4 is considered a good load; overlap at node 4 and beyond is considered a misload.As stated in the instructions for use (ifu), if a misload is detected, do not attempt to reload the bioprosthesis.Discard the entire system.The valve, catheter, loading system, loading tray, and saline must all be replaced with new sterile components.There is evidence that a new valve was loaded and confirmed a good load.A pre balloon aortic valvuloplasty was performed prior to the valve implantation.The new valve was deployed just prior to the point of no recapture and depth assessment was performed.Valve depth appeared to be approximately 4 millimetres (mm) on the non-coronary cusp in the cusp overlap view and 3mm on the left coronary cusp in the left anterior oblique (lao) view.The valve was deployed and final angiogram revealed residual aortic regurgitation/p aravalvular leak, possibly mild; however, an echocardiogram would be needed to quantity the leak.There is evidence of an abdominal aortic aneurysm and repair with an endovascular stent.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to the implant of a transcatheter bioprosthetic valve, the valve load procedure was performed by an individual in training.The valve load was reviewed via visual and tactile inspection with no issues noted.However, upon fluoroscopic inspection a misload was identified and described as a frame node overlap extending beyond the fourth node of the valve frame.The mis loaded valve was removed from the delivery catheter system (dcs) and the valve frame was visually inspected.Subsequently, a new valve was loaded into a new dcs and implanted in the patient.No patient complications were reported as a result of this event.
 
Event or Problem Description
It was reported that prior to the implant of a transcatheter bioprosthetic valve, the valve load procedure was performed by an indiv idual in training.The valve load was reviewed via visual and tactile inspection with no issues noted.However, upon fluoroscopic inspection a misload was identified and described as a frame node overlap extending beyond the fourth node of the valve frame.The mis loaded valve was removed from the delivery catheter system (dcs) and the valve frame was visually inspected.Subsequently, a new valve was loaded into a new dcs and implanted in the patient.No patient complications were reported as a result of this event.Additional information was received that the procedure was a planned combined transcatheter aortic valve implant (tavi) and endovascular aneurysm repair (evar) procedure for a pre-existing abdominal aortic aneurysm (aaa).Following the valve implant, paravalvular leak (pvl) was observed.
 
Additional Manufacturer Narrative
Medtronic received additional information that changed the event description and device relatedness of this previously reported event.There is no evidence to suggest the device caused or contributed to a death, serious injury or malfunction.The endovascular aneurysm repair (evar) was pre-planned prior to the valve implant due to a pre-existing abdominal aortic aneurysm (aaa).No injury occurred.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22118806
Report Number2025587-2025-03983
Device Sequence Number6951194
Product Code NPT
UDI-Device Identifier00763000365684
UDI-Public00763000365684
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2026
Device Model NumberD-EVOLUTFX-34
Device Catalogue NumberD-EVOLUTFX-34
Device Lot Number0012294194
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer06/01/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale